# SDR YENA2023090101025

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 45,069 hours, 29,319 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON CROSSBEAM LOCATED AT FR 11 BETWEEN Y= -370.0 AND Y= 370.0 COCKPIT FLOOR STRUCTURE; REMOVED CORROSION AND REPAIRED AREA PER EMB 190 SRM 51-12-01, SRM 51-10-03 AND REPAIRED PER EC# E23-707-01 REF. TOMX NR# 00141 FOR ALL WORK ACCOMPLISHED.
